# SDR CHQA200500069

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 8,432 hours, 6,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD EMERGENCY EXIT LIGHT IS INOPERATIVE.  RELAMPED LEFT HAND FORWARD EMERGENCY EXIT LIGHT IAW EMB 140 AMM 33-50-07.  OPS CHECK GOOD.
